# SDR DALA2023061904978

- Difficulty date: June 16, 2023
- Submitted: June 19, 2023
- Operation: Air carrier
- Aircraft: N378DA
- Make and model: Boeing 737832
- Aircraft serial: 30265
- Aircraft time: 72,165 hours, 28,994 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9696373) R/H WING SLAT #6 TRAILING EDGE UPPER SKIN HAS NUMEROUS DENTS. REPAIRED 2 DENT AREAS ON R/H WING SLAT #6 UPPER TRAILING EDGE SKIN IAW BOEING 737-800, SRM, 51,70-10-2R REPAIR 4 AND GENERAL REPAIR PROCEDURES.
